# SDR AALA980592

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 54.54.1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 53R BETWEEN FRAME 54 AND 54.1.  CUT OUT SECTION OF STRINGER 53R AND SPLICED IN NEW SECTION PER SRM 53-10-14.  (M)
